# SDR ABXA20141003327

- Difficulty date: October 3, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T134525
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP NR 2 SUPPORT INBD FLANGE 2 ACTUATOR HOLES AT 12:00 HAVE DEFECT INDICATIONS WITH HFEC ROTARY SCAN.  OTBD FLAP NR 2 SUPPORT INBD FLANGE 2 ACTUATOR HOLES AT 12:00 ARE REPAIRED ON REA B657-61257.  CRACKED .01562 INCHES, PN 113T1345-25, PART NAME LT WING OTBD FLAP SUPPORT RIB NR 2, SN NSN, LOCATION LT WING OTBD FLAP SUPPORT RIB NR 2.
